Sex drive

Discussion in 'Men's Health Forum' started by @lphamale, Apr 8, 2019.

  1. @lphamale

    @lphamale Junior Member

    Hi
    Currently running 600mg test E and 400mg tren E weekly, no AI.
    At my fourth week my sex drive is non existent.
    Last injection og Test and Tren was friday.

    Tried injecting 200mg of masteron sunday with 1g og arimidex and 200mg today.

    Anyway thoughts on what to do?
     
    maxmuscle01 likes this.
  2. maxmuscle01

    maxmuscle01 Member

    Maybe lower AI, bloodwork permitting and maybe add proviron. Worked for me
     
  3. @lphamale

    @lphamale Junior Member

    It's difficult to get bloodwork done here. I agree, it would be much easier.
    Bought some cabergoline and proviron.
    Started on both a couple of days ago, but nothing has really changed .
    Tapering down on the trenbolone and adding in masteron instead.
     
    maxmuscle01 likes this.
  4. maxmuscle01

    maxmuscle01 Member

    Caber .5 e3d should help, especially with 50-100mg of proviron. If it’s isn’t something is very wrong internally(e2, bound testosterone). Make sure to use pharmaceutical grade caber! It is highly faked. Proviron is also faked and way underdosed a lot. Just an FYI. Something should have changed or will within a few days.
    Keep me posted. With caber and proviron, the price should be expensive, or I get really suspect...

    Max
     
  5. maxmuscle01

    maxmuscle01 Member

    Edit: Proviron daily
     
  6. Dude toss the caber in the fuckin trash, you’re just blindly taking shit that can f you up. There’s so much more to libido than androgens and estrogens, they play a small part. Your state of mind plays a much larger role, if you’re depressed, stressed, anxious etc that libido will take a hit. I’ll tell you what I told the last guy that started this exact thread, 2 years ago at the age of 30 my libido was equal to and sometimes greater than it was as a teenager, you wanna know what my T levels were, 200-300, specifically 240ng/dL. I mean sure it could be the roids stressing your body, regardless libido is highly influenced by your mind.

    Prob wise to just stop the cycle, but for sure I’d avoid caber, maybe try some hcg instead.
     
    Dr JIM, Eman, Burrr and 2 others like this.
  7. Iron Vett

    Iron Vett Member AnabolicLab.com Supporter

    This is no shot toward the op about how he was running his gear. Just a recent account of an experience of mine.

    Just recently talked about this same issue with someone. He had ED pop up after 10 months of Test and EQ and the guy was wondering what else he could take to reverse this. He was ready to start throwing all kinds of different meds and hormones to try to improve his sexual function. I told him time off for starters to give his poor body a break is what he needs. I’m not sure if he’s going to listen.
     
    The Terminator and T-Bagger like this.
  8. @lphamale

    @lphamale Junior Member

    Thanks to all who replied.
    Just wanted to let you know, that everything is back to normal.
    Sex drive is again through the roof.
     
  9. Mac11wildcat

    Mac11wildcat Member AnabolicLab.com Supporter

    Good to hear.

    We “medicated” types always want to throw drugs at an issue because we assume it’s the drugs that got us there. The body responds to a lot of stimuli in different ways. Sometimes you’re just in a rut.
     
  10. Genghis K.

    Genghis K. Member AnabolicLab.com Supporter

    ^^^ This and rest/sleep. Overtraining?
     
  11. Stanfoo

    Stanfoo Member

    So what do you attribute the change to?
     
  12. @lphamale

    @lphamale Junior Member

    Actually,I think taking tren out, was the no. 1 factor.
     
  13. Dr JIM

    Dr JIM Member

    Well one things certain the problem is not an androgen defeciency so stop experimenting with AAS, or ancillaries based upon the belief they are the solution to sexual dysfunction and comply with all the following that apply to you, which IME is the majority.

    1) seek mental health counseling and inform the provider you want OFF their meds ASAP

    2) Dump the porn and daily masturbation endeavors

    3) Obtain full time employment

    4) Trash the PEDs

    5) cease ALL recreational drug use

    6) start a bonafied exercise program

    7) lose the weight or whatever factors which are responsible, (directly or indirectly) for the MOOD DISORDER in every youngster with SD

    8) Finally seek additional assistance on a MEDICAL WEBSITE

    9) do these things and kiss your SD goodbye!

    Jim
     
    Old and The Terminator like this.
  14. Dr JIM

    Dr JIM Member

    Your success will be short lived based upon your pursuits, bc ED/SD predates the use PEDs, in those who register such complaints on a AAS forum.
     
    Last edited: Apr 23, 2019
    The Terminator likes this.